# SDR DALA1036669864

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mismanufactured
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN LT SIDE BETWEEN BS 712 AND BS 693 BATH TUB FITTING ENCOMPASS WEB HAS SEVERAL DOUBLE DRILLED FASTENER HOLES. FABRICATED WEB IAW DWG 9923410-3 AND MATCH DRILLED IAW SRM 51-10-4.
